# SDR SWAA2022020937006

- Difficulty date: February 5, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 19,711 hours, 8,521 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUB STRIP FASTENER MOUNT HOLE ELONGATED ON MID FAIRING 542BB O/B TOP EDGE / REPAIRED ELONGATED RUB STRIP FASTENER MOUNT HOLES ON MID FAIRING 542BB AT O/B TOP EDGE PER SRM 57-53-70-2R-2 AND SRM 51-70-04-2R-9
